T Nation

Questions on Libido/Fatigue/Androzone

Hi everyone, just discovered this forum. I posted a question in the “No Libido” thread but didn’t want to take the focus off of the gentleman who started the thread. Someone asked if he had taken ADD/ADHD meds, antidepressants and acne meds, and I see these also listed on the sticky thread about possible hormone damage.

I’ve taken all of those things, and have long thought there was a correlation but no doctor would make the connection. ANy help would be greatly appreciated. I’ve been seeing doctors for some time, but have not received a diagnosis. My main symptoms were fatigue, diarrhea, muscle weakness, brain fog, massive libido changes. I don’t want to bore everyone and write a novel here, but suffice it to say, this has been a frustrating process. After months of no progress with doctors, I had my testosterone checked a few times. THis first time it was in the low 300’s. Then I had it tested again, mid 200’s. My last check was 194, and yes, they were all taken in the morning.

My endocrinologist gave me a script for androzone, but I have not started yet. I was hoping I could get some feedback here. After seeing someone mention those various harmful drugs (antidepressants, etc) and their effect on libido, I was hoping someone could enlighten me about that a bit, as one of the main reasons I thought TRT would help was because of my libido issues. Sex is either not all that appealing, if I am interested I’m not driven to be nearly as “aggressive” in bed, erections weaker, less semen.

Any information would be greatly appreciated. Thank you.